# SDR QMLA2024012120006

- Difficulty date: January 21, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N374AL
- Make and model: Bell 407
- Aircraft serial: 53819
- Aircraft time: 6,263 hours, 27,319 cycles
- Engine: Allsn 250C47B
- Engine time: 2,051 hours, 6,706 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL SMELL NOTICED BY CREW MEMBER SITTING IN FORWARD FACING PILOT SIDE SEAT DURING TAKEOFF AND CRUISE.  WHEN THE AIRCRAFT WAS SLOWED BELOW 60 KNOTS, THE SMELL DISSAPATED AND THE CREWMEMBER REPORTED NO SMELL IN A HOVER.  SMELL SEEMS TO ONLY BE PRESENT IN CABIN ABOVE 50-60 KNOTS IAS.  NOTE, INSPECTION FOUND NO DISCREPANCIES, WAS NOT ABLE TO DUPLICATE DURING GROUND RUNS OR IN FLIGHT, A/C WAS RETURNED TO SERVICE.
